Viagra Causes Eye Disease in English: Consumption of drugs like Viagra can make you blind, these 3 serious eye diseases can occur

Viagra Causes Eye Disease

Continuous use of drugs such as Viagra, which works in erectile dysfunction, increases your risk of serious eye diseases by up to 85 percent.

Drugs like Viagra, Cialis, Levitra, and Stendra, which are used in erectile dysfunction ie erectile dysfunction, continuous use increases your risk of serious eye diseases by up to 85%. This has been revealed in a study published in the journal JAMA Ophthalmology. 

In this study conducted by researchers from the University of British Columbia, Canada, it has been said that continuous use of these drugs can also make you blind. It was being said that the use of some medicines causes problems in a particular part of the eye, but now this study has confirmed which drugs are responsible for this.

A study was done on more than two lakh people

This conclusion has been drawn based on data obtained from about 213,000 men living in the US. These men had never reported vision problems prior to starting continuous use of these drugs. After that, they compared the information gathered from each man and tried to find out what problems were caused by the use of these drugs or whether they were fine as before.

The major problems in the information that emerged from the study’s findings were

The risk of 1-retinal detachment was increased up to 2.5-fold.

1.4 times the risk of 2-retinal venereal occlusion (RVO).

2.2 times the risk of 3-ischemic optic neuropathy (NOI).

what happens in these diseases

RVO is a condition in which there is a blockage in one or more nerves other than the retina, which serves to deliver oxygen and other nutrients to them. This reason is known as the main cause of blindness worldwide. At the same time, NOI is also a serious condition, due to which a person’s eyesight suddenly goes out because the flow of blood in the optic nerve of the eye stops, which is very difficult to cure.

Overall, what the study revealed is that continued use of Viagra and other drugs increases the risk of getting any of these three eye problems by up to 85 percent.

What do researchers say?

Mayer Itinan, a professor in the UBC School of Medicine’s Department of Ophthalmology and Visual Science, says that this is a very rare condition and it is very rare for a person to have one of them. However, the risk of being affected by them remains. Changes caused by the continuous use of these drugs should be taken seriously and should be treated adequately.

These drugs also affect the health of the heart

In the study, not only the eyes have been linked to the use of these drugs, but these drugs increase the risk of heart disease. Researchers have not, however, given the actual mechanism behind the increase in these dangers. Researchers have definitely told how these drugs work, which affects your health.

Also Read

Leave a Reply

Your email address will not be published.